Alert archive / Colorado / Frost Advisories in 2016

Frost Advisory 1, NWS Pueblo, CO

April 26, 2016El Paso County, Colorado

NWS Pueblo, CO issued this frost advisory at Apr 26, 2016, 3:05 PM MDT for El Paso County, Colorado. It took effect at Apr 26, 2016, 10:00 PM MDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 26, 2016, 3:05 PM MDT (21:05 UTC)
In effect from
Apr 26, 2016, 10:00 PM MDT
Expired
Apr 27, 2016, 8:00 AM MDT
In force
10 hr
Issued by
NWS Pueblo, CO

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 51 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.1 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 197 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
197 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
926 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

488 
WWUS75 KPUB 262105
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
305 PM MDT TUE APR 26 2016

COZ084-270515-
/O.NEW.KPUB.FR.Y.0001.160427T0400Z-160427T1400Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
INCLUDING...BLACK FOREST
305 PM MDT TUE APR 26 2016

...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 8 AM MDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM MDT
WEDNESDAY. 

* LOCATION...NORTHERN EL PASO COUNTY

* TEMPERATURE...MINIMUM TEMPERATURES 29 TO 33 DEGREES

* IMPACT...AREAS OF FROST WILL DEVELOP OVERNIGHT AS WINDS DIMINISH...
           POSING A THREAT TO SENSITIVE OUTDOOR PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
3 follow-up statements
279 
WWUS75 KPUB 270316
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
916 PM MDT TUE APR 26 2016

COZ084-271130-
/O.CON.KPUB.FR.Y.0001.160427T0400Z-160427T1400Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
INCLUDING...BLACK FOREST
916 PM MDT TUE APR 26 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT WEDNESDAY...

* LOCATION...NORTHERN EL PASO COUNTY

* TEMPERATURE...MINIMUM TEMPERATURES 29 TO 33 DEGREES

* IMPACT...AREAS OF FROST WILL DEVELOP OVERNIGHT AS WINDS 
  DIMINISH... POSING A THREAT TO SENSITIVE OUTDOOR PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
839 
WWUS75 KPUB 270957
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
357 AM MDT WED APR 27 2016

COZ084-271400-
/O.CON.KPUB.FR.Y.0001.000000T0000Z-160427T1400Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
INCLUDING...BLACK FOREST
357 AM MDT WED APR 27 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING...

* LOCATION...NORTHERN EL PASO COUNTY

* TEMPERATURE...MINIMUM TEMPERATURES IN THE UPPER 20S TO LOWER
  30S.

* IMPACT...AREAS OF FROST WILL CONTINUE TO BE POSSIBLE THROUGH THE
  EARLY MORNING...AS CLOUDS AND WINDS CONTINUE TO DIMINISH. THIS
  WILL POSE A THREAT TO SENSITIVE OUTDOOR PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
313 
WWUS75 KPUB 271348
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
748 AM MDT WED APR 27 2016

COZ084-271500-
/O.EXP.KPUB.FR.Y.0001.000000T0000Z-160427T1400Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
INCLUDING...BLACK FOREST
748 AM MDT WED APR 27 2016

...FROST ADVISORY WILL EXPIRE AT 8 AM MDT THIS MORNING...

THE FROST ADVISORY FOR NORTHERN PORTIONS OF EL PASO COUNTY WILL
BE ALLOWED TO EXPIRE AT 8 AM MDT...AS TEMPERATURES CONTINUE TO
WARM. 

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this frost advisory went out at Apr 26, 11:43 AM MDT, 3 hours 22 minutes earlier.

Area forecast discussion, Apr 26, 11:43 AM MDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1143 AM MDT TUE APR 26 2016

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 342 AM MDT TUE APR 26 2016

CURRENT WATER VAPOR IMAGERY AND UPPER AIR ANALYSIS INDICATING
WEAK TO MODERATE SOUTHWEST FLOW ALOFT ACROSS THE STATE WITH AN
UPPER LOW SPINNING ACROSS EASTERN UTAH AS AN ASSOCIATED SPEED MAX
IS LIFTING OUT ACROSS THE SOUTHERN AND CENTRAL ROCKIES AT THIS
TIME. ASSOCIATED MID LEVEL FRONT TRANSLATING ACROSS THE AREA THIS
MORNING IS KEEPING BREEZY WEST TO SOUTHWEST WINDS AND TEMPERATURES
UP OVER SOUTHEASTERN COLORADO AT THIS TIME.

TODAY AND TONIGHT...NEGATIVELY TILTED UPPER TROUGH TO LIFT OUT
ACROSS THE STATE TODAY WITH THE MAIN UPPER LOW PROGGED ACROSS
NORTHWESTERN KANSAS BY 12Z WEDNESDAY. STEEP LAPSE RATES ASSOCIATED
WITH THE UPPER TROUGH TO SUPPORT SCATTERED SHOWERS AND A FEW
EMBEDDED THUNDERSTORMS DEVELOPING ACROSS THE CONTDVD LATER THIS
MORNING...WITH SHOWERS AND STORMS SPREADING NORTH AND EAST ACROSS
THE HIGHER TERRAIN AND IMMEDIATE ADJACENT PLAINS THROUGH THE
AFTERNOON AND EARLY EVENING. WITH THE UPPER LOW ACROSS WESTERN
KANSAS THIS EVENING...COULD SEE A FEW DEFORMATION SHOWERS OR STORMS
DEVELOPING ACROSS THE FAR SE PLAINS THROUGH THE LATE EVENING AND
OVERNIGHT HOURS. SNOW LEVELS ARE RELATIVELY HIGH...GENERALLY AOA 10K
FT...THIS MORNING...THOUGH WILL LOWER THROUGH THE DAY AND COULD SEE
SOME SNOW MIXING WITH RAIN DOWN TO AROUND 7000 FT THIS AFTERNOON AND
EVENING. ACCUMULATIONS OF 1 TO 4 INCHES TO BE POSSIBLE...GENERALLY
AOA 9K FEET...WITH THE GREATEST ACCUMS EXPECTED ACROSS THE HIGHER
TERRAIN OF THE CENTRAL MTS.

BREEZY SOUTH TO SOUTHWEST WINDS ACROSS THE EASTERN PLAINS TODAY WILL
LIKELY PRODUCE NEAR CRITICAL FIRE WEATHER CONDITIONS ACROSS THE
FAR SE PLAINS...THOUGH WITH RECENT RAINS...FUELS ARE CURRENTLY
NOT DEEMED CRITICAL. MILD TEMPS EARLY THIS MORNING ACROSS EASTERN
COLORADO WILL ALLOW FOR QUICK WARM UP THROUGH THE LATE MORNING AND
WILL COOL THROUGH THE AFTERNOON AS COOLING ALOFT SPREADS EAST. THE
PASSING SYSTEM WILL SEND A BACKDOOR COLD FRONT ACROSS EASTERN
COLORADO THIS EVENING...WITH GUSTY NORTH TO NORTHWEST WINDS OF 20
TO 40 MPH IN ITS WAKE. WILL SEE TEMPERATURES FALLING INTO THE 30S
ACROSS THE EASTERN PLAINS OVERNIGHT...AND COULD SEE SOME AREAS OF
SUB FREEZING TEMPERATURES DEPENDING ON HOW QUICKLY WINDS SUBSIDE
AFTER FROPA. THE MOST SUSCEPTIBLE AREA FOR SUB FREEZING TEMPS
LOOKS TO BE NORTHERN PORTIONS OF EL PASO COUNTY.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 342 AM MDT TUE APR 26 2016

UPPER LOW SHIFTS TOWARD THE MIDWEST ON WED AS WEAK RIDGE BUILDS
OVER THE SOUTHERN ROCKIES INTO WED NIGHT. STILL ENOUGH MOISTURE
AROUND FOR MAINLY ISOLATED MOUNTAIN CONVECTION WED
AFTERNOON/EVENING...THOUGH COVERAGE WILL BE RATHER SPARSE AND
INTENSITY WEAK AS STRONGER UPWARD MOTION IS STILL WEST OF THE
AREA. MAX TEMPS WED WILL RECOVER SLIGHTLY OVER THE MOUNTAINS AS
HEIGHTS BUILD...WHILE PLAINS SEE MINOR COOLING AS NORTH WINDS
PERSIST THROUGH THE DAY.

UPPER LOW DEEPENS OVER THE GREAT BASIN WED NIGHT...THEN TRACKS
FROM SRN NV THU MORNING TO A POSITION NEAR THE 4 CORNERS BY FRI
MORNING. SHOULD SEE PRECIP GRADUALLY INCREASE OVER THE
MOUNTAINS/INTERIOR VALLEYS DURING THE DAY THU AS UPWARD MOTION
SPREADS EASTWARD...WITH A FEW SHOWERS MOVING ONTO THE PLAINS BY
THU EVENING AS LOW TRUDGES ACROSS NRN AZ. INSTABILITY FOR
WIDESPREAD TSRA LOOKS LACKING...THOUGH POSITIVE CAPES IN THE
200-400 J/KG RANGE SHOULD BE ENOUGH FOR AT LEAST A FEW LIGHTNING
STRIKES ACROSS THE AREA. SNOW LEVEL STARTS FAIRLY HIGH (10K FEET)
DURING THE DAY THU...THEN FALLS THU NIGHT AS COLDER AIR AT MID
LEVELS SPREADS EASTWARD. MOST 00Z/26 MODELS THEN SUGGEST
WIDESPREAD PRECIP OVER ALL OF SOUTHERN COLORADO THU NIGHT THROUGH
THE DAY FRI...WITH AT LEAST ISOLATED EMBEDDED TSRA AT MANY
LOCATIONS. SNOW LEVEL SHOULD CONTINUE TO FALL THROUGH THE
DAY...WITH SIGNIFICANT SNOW ACCUMULATIONS OVER MOST MOUNTAINS
ABOVE ABOUT 9K FEET. PIKES PEAK LOOKS ESPECIALLY HARD HIT...WITH
PERHAPS 2+ FEET OF SNOW AT THE SUMMIT BY FRI EVENING.

WILDCARD IN THE ABOVE SCENARIO WOULD BE A SLIGHT NORTHWARD WOBBLE
IN THE LOW TRACK DURING THE DAY FRI...WHICH WOULD ALLOW MID LEVEL
DRY SLOT TO WORK NORTHWARD ACROSS THE AREA AND SHUT DOWN PRECIP
FAIRLY QUICKLY FRI AFTERNOON. WHILE 00Z/26 MODELS KEPT THE DRY
SLOT SOUTH...QUICK PEEK AT 06Z NAM/GFS SUGGESTS MUCH LESS PRECIP
OVER THE PLAINS AS LOW DRIFTS NORTH AND DRY AIR SHUTS DOWN
RAINFALL BY FRI AFTERNOON. FORECAST LEANS TOWARD THE BETTER
CONTINUITY OF THE 00Z RUNS AT THIS POINT...WITH WIDESPREAD QPF OF
AT LEAST AN INCH OVER LOWER ELEVATIONS...AND 2 TO 3 INCHES OVER
THE HIGHER TERRAIN.

ONCE INITIAL LOW LIFTS NORTHEAST LATE FRI...RELATIVE LULL IN
PRECIP ACROSS THE AREA LOOKS POSSIBLE FROM FRI NIGHT INTO
SAT...THOUGH GIVEN RATHER STEEP LAPSE RATES OVER THE AREA SAT
AFTERNOON...SUSPECT CLOUDS AND ISOLATED TO SCATTERED CONVECTION
WILL REDEVELOP MOST LOCATIONS. ADDITIONAL UPPER ENERGY DIVES SOUTH
THROUGH THE ROCKIES SUN INTO MON...KEEPING SHOWER CHANCES GOING
ALL AREAS INTO EARLY NEXT WEEK BEFORE A GRADUAL DRYING/WARMING
TREND BEGINS TUE. MAX TEMPS MAX TEMPS FRI THROUGH MON WILL REMAIN
RATHER COOL AS CLOUDS AND PRECIP LINGER.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1131 AM MDT TUE APR 26 2016

VFR CONDITIONS EXPECTED FOR MUCH OF THE FORECAST AREA...INCLUDING
THE THREE MAIN TAF SITES OF KCOS...KPUB AND KALS...OVER THE NEXT
24 HRS. UPPER LOW CURRENTLY OVER WESTERN CO WILL SWING ACROSS THE
STATE TONIGHT...REACHING WY AND NE TOMORROW. ISOLATED AFTERNOON
AND EVENING SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE
MOUNTAINS AND DRIFT OFF INTO THE ADJACENT PLAINS. NEAR STORM
ENVIRONMENT MAY BRING INTERMITTENT MVFR CIGS AS WELL AS WIND GUSTS
UP TO 35 KTS. A COLD FRONT WILL DROP SOUTH ACROSS THE PALMER DVD
AFTER 22Z...BRINGING A NORTHERLY WIND SHIFT WITH GUSTS TO BETWEEN
20-30 KTS AT TIMES FOR BOTH KCOS AND KPUB THROUGH 04Z WHICH MAY
PERSIST THROUGH THE REST OF THE TAF PERIOD.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MW
LONG TERM...PETERSEN
AVIATION...MOORE
Hazardous weather outlook, Apr 26, 11:06 AM MDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1106 AM MDT TUE APR 26 2016

COZ058>089-093>099-271300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1106 AM MDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS...ALONG WITH A FEW EMBEDDED
THUNDERSTORMS...CAN BE EXPECTED OVER THE MOUNTAINS AND HIGH VALLEYS
TODAY...WITH A FEW STORMS MOVING ACROSS THE EASTERN PLAINS THIS
AFTERNOON AND EVENING. THE MAIN THUNDERSTORM THREATS WILL BE
LIGHTNING AND WIND GUSTS UP TO 45 MPH...HOWEVER STRONGER STORMS
WILL BE CAPABLE OF PRODUCING SMALL HAIL.

THE HIGHER MOUNTAIN AREAS COULD SEE ONE TO FOUR INCHES OF SNOW THIS
AFTERNOON AND TONIGHT...WITH THE GREATEST ACCUMULATIONS EXPECTED
ACROSS THE CENTRAL MOUNTAINS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ON WEDNESDAY...SNOW SHOWERS OVER THE MOUNTAINS WILL CONTINUE...AND
A FEW LOCATIONS ABOVE 10000 FEET COULD SEE AN INCH OR TWO OF
ACCUMULATION BY EVENING.

A STRONG WEATHER SYSTEM WILL APPROACH COLORADO ON THURSDAY...THEN
MOVE ACROSS THE STATE FRIDAY. RAIN AND THUNDERSTORMS WILL DEVELOP
OVER THE MOUNTAINS AND INTERIOR VALLEYS THURSDAY AFTERNOON...THEN
SPREAD ACROSS THE ENTIRE AREA THURSDAY NIGHT INTO FRIDAY. SNOW
WILL BE LIKELY ACROSS THE MOUNTAINS ABOVE ABOUT 7000 FEET THURSDAY
NIGHT AND FRIDAY...WITH SIGNIFICANT SNOW AT ELEVATIONS ABOVE 10000
FEET. THE HIGHER TERRAIN OF TELLER COUNTY...INCLUDING THE SUMMIT
OF PIKES PEAK MAY SEE VERY HEAVY SNOW...WITH SNOWFALL AMOUNTS IN
EXCESS OF 2 FEET POSSIBLE BY EARLY SATURDAY MORNING. ON THE
PLAINS...A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE DURING THE
DAY FRIDAY...WITH LIGHTNING...WIND GUSTS TO 50 MPH AND HAIL UP TO
AN INCH IN DIAMETER THE MAIN STORM THREATS.

ON SATURDAY...PRECIPITATION WILL BE COME MORE ISOLATED IN
NATURE...THOUGH A FEW THUNDERSTORMS PRODUCING GUSTY WINDS TO 45
MPH...SMALL HAIL AND LIGHTNING WILL REMAIN POSSIBLE. SNOW SHOWERS
WILL CONTINUE OVER THE MOUNTAINS WITH LIGHT ADDITIONAL
ACCUMULATIONS POSSIBLE.

FOR SUNDAY INTO MONDAY...CONDITIONS WILL REMAIN UNSETTLED ACROSS
THE REGION...WITH LOW ELEVATION RAIN AND HIGH ELEVATION SNOW
SHOWERS CONTINUING.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE TODAY...MAINLY OVER THE MOUNTAIN AREAS.

27/34

Nearby

Frost Advisories in Colorado, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.